# SDR SWAA2023061453988

- Difficulty date: May 30, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 56,814 hours, 34,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-28 MID CABIN FLOOR PANEL 241AF IS MISSING ALL UPPER COMPOSITE FIBER PLYS AT AFT LH EDGE .<[01] EVALUATED AND FOUND MISSING PLIES EXPOSING CORE WITH NO DAMAGE TO CORE. TAP TEST GOOD AROUND DAMAGE. FOUND TO BE REPAIRABLE IAW SRM 53-00-50-2R-1.  CLEANED AND PREPPED IAW SRM 53-00-50-2R-1 STEP 3 A; C-F.  VERIFIED MATERIAL IAW SRM 53-00-50-2R-1 TABLE 201. FABRIC (A178073); POTTING COMPOUND (A181386); FABRIC (A178073).  APPLIED POTTING COMPOUND IAW SRM 53-00-50-2R-1 STEP 3 G-J.  REQUEST OK TO BOND;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR IAW SRM 53-00-50-2R-1 STEP 3 K-M. TAP TEST GOOD.;[04] REPAIRED MID CABIN FLOOR PANEL 241AF UPPER SIDE AT AFT L/H EDGE IAW SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-0 REPAIR GENERAL.;[05] VERIFIED ITEM 4 AUDIT C/W
